MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH
Model Number 100042-02
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Per clinical trial (b)(6): on (b)(6) 2020, patient was hospitalized and underwent bilateral primary reconstruction; pre pectoral.The incision type was not recorded.Multiple pieces of galaflex mesh were implanted during this procedure.No concomitant procedures were done.On (b)(6) 2020, right breast wound dehiscence was reported.On (b)(6) 2020, patient had washout and debridement procedure and was also treated with medication (cephalexin).It was noted that there was no evidence of exposed mesh or breast implants.Resolved without sequelae on (b)(6) 2020.Review by medical affairs identifies the reported wound dehiscence is likely related to the device and serious.
 
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced the post-op complication of wound dehiscence.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Wound dehiscence is a known inherent risk of the surgery/use of the device and included as a possible complication in the adverse reaction section of the instruction for use (ifu).This mdr represents the galaflex 3d mesh (device #5).Additional mdrs were submitted to represent the galaflex mesh (device #1 and device #2) and galaflex 3d mesh (device #3, device #4, and device #6).Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Not returned.

Brand Name
GALAFLEX 3D
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15123703
Report Number1213643-2022-00552
Device Sequence Number20678010
Product Code OOD
UDI-Device Identifier00855920006157
UDI-Public(01)00855920006157
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2021
Device Model Number100042-02
Device Catalogue NumberSH3D02
Device Lot Number190140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale
Patient Weight80 KG